# SDR SCNA20221003118

- Difficulty date: June 24, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N5683A
- Make and model: Boeing 737-8
- Aircraft serial: 32601
- Aircraft time: 61,923 hours, 29,646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT WORK ORDER N/R-N/R-00001:  FOUND R/H EMERGENCY EXIT LIGHTS INOP.  RESOLUTION: REMOVED AND REPLACED THE R/H EMERGENCY LIGHTS BATTERY PACK REF. AMM 33-51-06. OPS CHECK GOOD.
